Coming off the pill question

Discussion in 'Waiting To Try' started by Webbykinskt, Aug 20, 2009.

  1. Webbykinskt

    Webbykinskt Well-Known Member

    Joined:
    Dec 7, 2008
    Messages:
    3,209
    Likes Received:
    0
    I have come off Microgynon 30 after being recommended by the doctor and I was wondering if anyone had experienced pregnancy-like symptoms when coming off? I stopped taking it at the end of July (finishing the pack as normal to have the seven-day break) and had my withdrawal bleed from the 3rd to the 7th of this month.

    Since I've stopped taking I have experienced; Nausea, Been sick on a few days, headaches almost every day since my bleed and feelings as if my period is on it's way. As my periods won't regulate for a while, I'm not sure how I can tell what is a 'normal' period. I can't remember them as I've been on the same pill since I was 13 (I think) and they hadn't settled down then.

    Anyone else experienced this and any advice gladly welcomed! x
     
  2. lozzy21

    lozzy21 Mummy to Niamh

    Joined:
    Jan 24, 2009
    Messages:
    25,477
    Likes Received:
    0
    Its realy normal to have pregnancy simptoms when coming off any contraception.
     
  3. fairygirl

    fairygirl Pregnant, 1 Angel, 2 Rainbows

    Joined:
    Aug 19, 2009
    Messages:
    12,039
    Likes Received:
    3
    I posted something similar a couple of days ago. I too feel like I'm experiencing pregnancy-like symptoms. Seem to be easing each day. I'm just putting them down to hormone fluctuations, and trying not to let it drive me crazy.
     
  4. Im on that one too, but the symptoms are probably different for everyone..im definitely not looking forward to coming off then lol
     
  5. missobrien

    missobrien happy and smiley!

    Joined:
    Jun 6, 2009
    Messages:
    33
    Likes Received:
    0
    hi i came off that pil around xmas and i thought i was going mad thinking i was pg....even being sick in the morning. would have been grat but i hadnt sen my OH in 3 weeks so i deffo wasnt.
    so no ur not alone there. and another thing. i dont want to scare you, just a bit of advice. i had my withdrawal bleed as usual, then i had a 28 day cycle (whoooop great i thinks) and then another one at 28 days ( was really chuffed that i had gotten back to normal so fast and then i had a 48 day one and a 33 day one and a 37 day one a 38 day. sooooooo what im trying to say is dont think great too soon.

    my friend also had a similar thing on mycrogynon too.
    its loke withdrawel from any medication it messses you up fo a bit, while your body takes back over. anyhooooooo yeah pg simptom are deffo normal!
     
  6. ButterflyBaby

    ButterflyBaby Well-Known Member

    Joined:
    Jan 11, 2009
    Messages:
    106
    Likes Received:
    0
    i'm taking a break from the pill for a few months and i've been the same. i finished my last pack at the end of july and i'm currently on day 34 (i think) of my first post-pill cycle. i was convinced that my period was going to arrive on time because i felt like it was on its way... i was also convinced that i had ovulated on day 18 of my cycle... but my period is nowhere to be seen yet and i'm starting to doubt that i ovulated at all yet (i'm not ttc and haven't had sex at all this month, so i'm definitely not pregnant).

    what started off as an experiment to see how quickly my body would get back to normal after coming off the pill for when we actually want to ttc has turned into me praying (and i'm not a conventionally religious person) that my period will hurry up and come so that i can stop feeling like poo!
     
  7. Beltane

    Beltane Mother of 3 Boys!

    Joined:
    May 2, 2008
    Messages:
    4,399
    Likes Received:
    0
    I just came off the mini-pill and my period is missing. I think it takes a few months to get regular again.
     
  8. MrsVenn

    MrsVenn Well-Known Member

    Joined:
    May 20, 2009
    Messages:
    7,869
    Likes Received:
    0
    Same again here! I had 2 weeks of headaches, feeling faint, sickness, nausea, lack of appetite etc, and it's completely normal. It will pass :)
     
  9. Carrie29

    Carrie29 Well-Known Member

    Joined:
    Aug 5, 2009
    Messages:
    774
    Likes Received:
    0
    Hey

    i had exactly the same, came off in June and totally felt pregnant all through July, Nausea, sore boobs couldn't eat certain foods and had to wait 7 weeks for period to return (did about 6 tests during that time as we are ttc and all were bfn), this month so far seems normal.. I used to have regular 30day cycles so i'm hoping it returns to normal now!.. i had a faint line on a IC test yesterday but only 8dpo and FRER test said BFN so not getting my hopes up yet..

    I hope you get back to normal quickly!
     
  10. helenbun2005

    helenbun2005 Well-Known Member

    Joined:
    Jul 24, 2008
    Messages:
    631
    Likes Received:
    0
    i was on it for 3 years. then came off last july to start ttc, and fell pg straight away!

    it just depends on your body!
     
  11. stargirl69

    stargirl69 Guest

    Yeah - it messes up your hormones coming off.

    I had dizziness, vomiting, sore breasts, back ache, no period for ages, weird taste in mouth. You totally symptom spot but for me it was just the effects of coming off pill. I've been off it since January and periods still messed up!
     
  12. Webbykinskt

    Webbykinskt Well-Known Member

    Joined:
    Dec 7, 2008
    Messages:
    3,209
    Likes Received:
    0
    Thanks girlies, nice to know it's normal lol Made OH go crazy with my symptom spotting even though we've used a condom every single time lol x
     

Share This Page